# SDR WTAA950056

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 036604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT -FORWARD CABIN EMERGENCY LIGHTS FAIL TO TEST.  MAINTENANCE REMOVED AN REPLACED FORWARD CABIN EMERGENCY LIGHT BATTERY PACK.  EMERGENCY LIGHTING SYSTEM OPERATIONAL TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
